# SDR FDEA202209012125

- Difficulty date: September 1, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 94,880 hours, 22,942 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING ANTI - ICE TELESCOPIC DUCT CUTOUT EXISTING REPAIR DOUBLER FOUND   CHAFFED AT STATION XOS 464. LEFT WING - WING ANTI - ICE TELESCOPIC DUCT CUTOUT AT STATION XOS 464 CHAFFED   EXISTING REPAIR DOUBLER REMOVED AS PER SRM 51-31-01-OG AND PERFORMED REPAIR AS   PER SRM 57-40-01-2R REPAIR 10 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. ORIG SUB DATE: 9/2/2022
